# SDR CA990423013

- Difficulty date: April 15, 1999
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Aircraft time: 524 hours
- Engine: Pwa PW123
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 215T50191010
- Condition: Chafed
- Location: Inlet Duct
- Component: Air Inlet Section, Pwa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  INSPECTION FOUND THE COOLING INLET DUCT (PN 215T50191010) WILL MAKE CONTACT AND CHAFE THE OIL PRESSURE FUEL HEATER LINE IF A BAD WELD LED TO SEPARATION.  THE DUCT WAS REPLACED.  (X)
